# SDR ASAA9840015

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746141
- Condition: Peeling
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A SMALL SECTION OF THE OUTER CARBON LAYER WAS FOUND PEELING ON THE LEFT ELEVATOR LOWER SURFACE NEXT TO THE 3RD HINGE CUTOUT FROM INBOARD END.  REPAIRED PER EA 5520-01051 AND BOEING TELEX ASA-SEA-98-0010RR.  (M)
